# SDR CALA2017041000942

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 86,783 hours, 15,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2001-18-09, STA 1287, LBL 19 HORIZONTAL PRESSURE DECK WEB FOUND 1EACH CRACK APPROX 3" AS MARKED. HORIZONTAL PRESSURE DECK WEB (AREA 1) REPAIRED AS PER EA 5300-01502 OPERATION 02 JUST FROM STA 1287 TO STA 1309 BETWEEN LBL 81 AND RBL 81.
